# SDR IPXA2014031982331

- Difficulty date: February 26, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 11,396 hours, 7,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 232NJ IS CRACKED AT LOWER SURFACE     REPAIRED FLOORBOARD IAW EO A300-5320-42721-F, APPENDIX B.
